`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Volume 4,Number 4,     November 2004

1

A global variational structure and propagation of disturbances in reaction-diffusion systems of gradient type   Pages : 867 - 892

C.B. Muratov

 Abstract       Full Text      Related Articles

2

A reaction-diffusion system modeling direct and indirect transmission of diseases   Pages : 893 - 910

W. E. Fitzgibbon,  M. Langlais and J.J. Morgan

 Abstract       Full Text      Related Articles

3

A criterion for non-persistence of travelling breathers for perturbations of the Ablowitz--Ladik lattice   Pages : 911 - 920

A. Berger,  R.S. MacKay and Vassilis Rothos

 Abstract       Full Text      Related Articles

4

The algorithmic information content for randomly perturbed systems   Pages : 921 - 934

C. Bonanno

 Abstract       Full Text      Related Articles

5

Dynamical systems and computable information   Pages : 935 - 960

Vieri Benci,  C. Bonanno,  Stefano Galatolo,  G. Menconi and M. Virgilio

 Abstract       Full Text      Related Articles

6

On the $L^2$-moment closure of transport equations: The Cattaneo approximation   Pages : 961 - 982

T. Hillen

 Abstract       Full Text      Related Articles

7

Hölder continuous solutions of an obstacle thermistor problem   Pages : 983 - 997

Walter Allegretto,  Yanping Lin and Shuqing Ma

 Abstract       Full Text      Related Articles

8

Modelling the effect of imperfect vaccines on disease epidemiology   Pages : 999 - 1012

S.M. Moghadas

 Abstract       Full Text      Related Articles

9

Analytical and numerical solutions for a class of optimization problems in elasticity   Pages : 1013 - 1032

G. Machado and L. Trabucho

 Abstract       Full Text      Related Articles

10

Bifurcation of spike equilibria in the near-shadow Gierer-Meinhardt model   Pages : 1033 - 1064

Theodore Kolokolnikov and Michael J. Ward

 Abstract       Full Text      Related Articles

11

A mathematical model for the propagation of a hantavirus in structured populations   Pages : 1065 - 1089

Cédric Wolf

 Abstract       Full Text      Related Articles

12

Asymptotic theory for disc-like crystal growth (I) --- Basic state solutions   Pages : 1091 - 1116

Jian-Jun Xu and Junichiro Shimizu

 Abstract       Full Text      Related Articles

13

Fisher waves in an epidemic model   Pages : 1117 - 1128

Xiao-Qiang Zhao and Wendi Wang

 Abstract       Full Text      Related Articles

14

Diffusion approximation for the one dimensional Boltzmann-Poisson system   Pages : 1129 - 1142

N. Ben Abdallah and M. Lazhar Tayeb

 Abstract       Full Text      Related Articles

15

Convergence analysis of the numerical method for the primitive equations formulated in mean vorticity on a Cartesian grid   Pages : 1143 - 1172

Cheng Wang

 Abstract       Full Text      Related Articles

16

Modelling the dynamics of endemic malaria in growing populations   Pages : 1173 - 1202

G.A. Ngwa

 Abstract       Full Text      Related Articles

17

Size-structured population dynamics models and their numerical solutions   Pages : 1203 - 1222

L. M. Abia,  O. Angulo and J.C. López-Marcos

 Abstract       Full Text      Related Articles

18

Inexact Levenberg-Marquardt method for nonlinear equations   Pages : 1223 - 1232

Jinyan Fan and Jianyu Pan

 Abstract       Full Text      Related Articles

19

Age-dependent population dynamics diffusive systems   Pages : 1233 - 1247

Bedr'Eddine Ainseba

 Abstract       Full Text      Related Articles